MathSciNet Relay Station
MathSciNet bibliographic data
MR898049 (88m:58028) 58E05 (34C25 58F22)
Lazer, A. C.; McKenna, P. J. Large scale oscillatory behaviour in loaded asymmetric systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 4 (1987), no. 3, 243–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement